# SDR AALA202407296643

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 29,624 hours, 12,181 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Underserviced
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT AFTER ROTATION, LANDING GEAR FAILED TO RETRACT AND LANDING GEAR SHOCK ABSORBER FAULT APPEARED ON ECAM. THE FLIGHT CREW PERFORMED THE QRH PROCEDURES AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-868-A WITH NO FAULTS NOTED. MAINTENANCE INSPECTED AND SERVICED NOSE LANDING GEAR SHOCK ABSORBER PER AMM 12-12-32-611-005-A. MAINTENANCE ACCOMPLISHED FLIGHT GROUND SENSING MECHANISM ALIGMENT CHECK WITH NO ISSUES NOTED PER AMM 32-21-00-210-802.
